# SDR 98ZZZX2463

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4104D
- Make and model: Cessna 182S
- Aircraft serial: 18280176
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bolt
- Part number: 07502201
- Condition: Missing
- Location: Alt Mount
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING FERRY FLIGHT FROM U.S. TO U.K., ALTERNATOR TENSIONING BOLT FOUND MISSING, AND MAIN MOUNTING BOLT FOUND LOOSE.  SUBSEQUENTLY, MAIN ATTACH BRACKET, STAY SUPPORT, AND ATTACH BOLT WERE FOUND WITH EXCESSIVE WEAR.  BELT TENSION WAS GOVERNED BY WEIGHT OF ALTERNATOR HANGING ON MULTI-RIB BELT.
